IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Consensus of Nonlinear Multi-Agent Systems with an Arbitrary Communication Delay
Sungryul LEE
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.A Issue 9 Pages 1977-1981

Details
Abstract

This letter deals with the consensus problem of multi-agent systems, which are composed of feedforward nonlinear systems under a directed network with a communication time delay. In order to solve this problem, a new consensus protocol with a low gain parameter is proposed. Moreover, it is shown that under some sufficient conditions, the proposed protocol can solve the consensus problem of nonlinear multi-agent systems even in the presence of an arbitrarily large communication delay. An illustrative example is presented to verify the validity of the proposed approach.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top